# SDR QXEA0100611

- Difficulty date: April 5, 2001
- Submitted: April 27, 2001
- Operation: Air carrier
- Aircraft: N493US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11161
- Aircraft time: 41,992 hours, 52,219 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC- CRACKED ANGLE ON VERTICAL STAB ABOVE RIB 3 AND 2 BELOW RUDDER.  REPAIRED IAW FOKKER SRM 55-31-04 AND 51-31-01.
